# SDR SWAA2016082455094

- Difficulty date: August 14, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 42,325 hours, 24,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CUTOUT SURROUND CREASE BEAM CORRODED.    R & R THE CREASE BEAM IAW DWG & SRM.
